# SDR HYIA20140623001

- Difficulty date: June 17, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N247GS
- Make and model: Cessna 402C
- Aircraft serial: 402C0637
- Aircraft time: 3,268 hours, 26,634 cycles
- Engine: Cont TSIO520VB
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411021
- Part serial: C1361
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TURNING TO LINE UP WITH RUNWAY CENTERLINE, DIFFICULT TO TURN ACFT RT.  ACFT ONLY TURNED TO THE LT.  INSPECTION OF LT MLG FOUND WHEEL ASSEMBLY LEANED AGAINST LG.  FURTHER INSPECTION FOUND LG AXLE TO BE CRACKED.
